Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 186, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Aug 7, 2013, 10:01 PM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Aug 8, 2013, 2:17 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2013, 10:01 PM CDT (03:01 UTC)
- In effect from
- Aug 8, 2013, 2:17 PM CDT
- Expired
- Aug 12, 2013, 4:00 PM CDT
- In force
- 4 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 61 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Hermann (HRNM7). The gauge peaked at 23.38 ft at Aug 9, 2013, 9:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 26 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06934500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
366
WGUS43 KLSX 080301
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1001 PM CDT WED AUG 7 2013
...THE NATIONAL WEATHER SERVICE IN ST. LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER AT
HERMANN
.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 15 INCHES OF RAIN
ACROSS PORTIONS OF CENTRAL AND SOUTHERN MISSOURI OVER THE PAST 48
HOURS AND AROUND 0.5 INCHES FORECAST IN THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO
RISE EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-090301-
/O.NEW.KLSX.FL.W.0186.130808T2300Z-130812T2100Z/
/HRNM7.1.ER.130808T2300Z.130809T1200Z.130811T2100Z.NO/
1001 PM CDT WED AUG 7 2013
THE NATIONAL WEATHER SERVICE IN ST. LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT HERMANN
* FROM THURSDAY AFTERNOON TO MONDAY MORNING.
* AT 9:30 PM WEDNESDAY THE STAGE WAS 16.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THURSDAY
EVENING...HAVE A BROAD CREST NEAR 21.6 FEET FROM FRIDAY MORNING
THROUGH SATURDAY MORNING AND FALL BELOW FLOOD STAGE BY SUNDAY
EVENING.
* IMPACT...AT 21.0 FEET...MINOR FLOODING OF CROPLAND BEGINS...
PARTICULARLY JUST NORTH OF THE HIGHWAY 19 BRIDGE ALONG THE LOUTRE
RIVER.
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 08/08 08/09 08/10 08/11 08/12
MISSOURI RIVER
HERMANN 21.0 15.97 19.5 21.6 21.6 21.3 19.69 follow-up statements
024
WGUS83 KLSX 081449
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
949 AM CDT THU AUG 8 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MISSOURI RIVER AT
HERMANN
.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 15 INCHES OF RAIN
ACROSS TRIBUTARY BASINS OVER THE PAST 48 HOURS AND AROUND 0.5 INCHES
FORECAST IN THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-091449-
/O.EXT.KLSX.FL.W.0186.130808T1917Z-130813T0800Z/
/HRNM7.1.ER.130808T1917Z.130809T1800Z.130812T0800Z.NO/
949 AM CDT THU AUG 8 2013
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* FROM THIS AFTERNOON TO LATE MONDAY NIGHT.
* AT 9:30 AM THURSDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS AFTERNOON
AND CONTINUE RISING TO NEAR 23.0 FEET EARLY FRIDAY AFTERNOON.
ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 21.0 FEET...MINOR FLOODING OF CROPLAND BEGINS...
PARTICULARLY JUST NORTH OF THE HIGHWAY 19 BRIDGE ALONG THE LOUTRE
RIVER.
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 08/09 08/10 08/11 08/12 08/13
MISSOURI RIVER
HERMANN 21.0 19.35 22.9 22.4 21.8 20.8 18.3787
WGUS83 KLSX 082344
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
644 PM CDT THU AUG 8 2013
...The flood warning continues for the following river in Missouri...
Missouri River
near Chamois
at Hermann
.This flood warning is a result of 10 to 20 inches of rain since
Monday and 0.5 to 1 inch/es forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than currently forecast could cause river levels to
rise even higher than predicted. The national weather service will
monitor this developing situation and issue follow up statements as
conditions or forecasts change.
Safety Message...never drive cars...trucks or sport utility vehicles
through flooded areas. the water may be too deep to allow for safe
passage.
This product along with additional weather and stream information is
available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx /lower
case/
&&
MOC027-151-092344-
/O.EXT.KLSX.FL.W.0187.130809T1200Z-130811T0000Z/
/CMSM7.1.ER.130809T1200Z.130809T1200Z.130809T1200Z.NO/
644 PM CDT THU AUG 8 2013
The Flood Warning continues for
the Missouri River near Chamois
* at 1 PM Thursday the stage was 15.7 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to crest near flood stage
Friday morning.
* IMPACT...At 17.0 feet...Flood Stage: Lower lying bottom land
begins to flood.
* IMPACT...At 0.0 feet...Low Water Resource Forecasts are given on
request from LSX.
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164 3871 9185
$$
MOC073-139-092343-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-130814T0000Z/
/HRNM7.1.ER.130809T0325Z.130810T0600Z.130813T0000Z.NO/
644 PM CDT THU AUG 8 2013
The Flood Warning continues for
the Missouri River at Hermann
* until Tuesday morning.
* at 5:30 PM Thursday the stage was 20.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to crest near 23.1 feet Friday
night and should fall below flood stage Monday evening.
* IMPACT...At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 08/09 08/10 08/11 08/12 08/13
Missouri River
Chamois 17.0 15.70 17.0 11.8 10.4 9.3 7.2
Hermann 21.0 20.36 21.9 23.0 22.5 21.7 19.2540
WGUS83 KLSX 090027 CCA
FLSLSX
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
644 PM CDT THU AUG 8 2013
...The flood warning continues for the following river in Missouri...
Missouri River
near Chamois
at Hermann
.This flood warning is a result of 10 to 20 inches of rain since
Monday and 0.5 to 1 inch/es forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than currently forecast could cause river levels to
rise even higher than predicted. The national weather service will
monitor this developing situation and issue follow up statements as
conditions or forecasts change.
Safety Message...never drive cars...trucks or sport utility vehicles
through flooded areas. the water may be too deep to allow for safe
passage.
This product along with additional weather and stream information is
available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx /lower
case/
&&
MOC027-151-092344-
/O.EXT.KLSX.FL.W.0187.130809T1200Z-130811T0000Z/
/CMSM7.1.ER.130809T1200Z.130809T1200Z.130809T1200Z.NO/
644 PM CDT THU AUG 8 2013
The Flood Warning continues for
the Missouri River near Chamois
* at 1 PM Thursday the stage was 15.7 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to crest near flood stage
Friday morning.
* IMPACT...At 17.0 feet...Flood Stage: Lower lying bottom land
begins to flood.
* IMPACT...At 0.0 feet...Low Water Resource Forecasts are given on
request from LSX.
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164 3871 9185
$$
MOC073-139-092343-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-130814T0000Z/
/HRNM7.1.ER.130809T0325Z.130810T0600Z.130813T0000Z.NO/
644 PM CDT THU AUG 8 2013
The Flood Warning continues for
the Missouri River at Hermann
* until Tuesday morning.
* at 5:30 PM Thursday the stage was 20.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to crest near 23.1 feet Friday
night and should fall below flood stage Monday evening.
* IMPACT...At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG BS STG 08/09 08/10 08/11 08/12 08/13
Missouri River
Chamois 17.0 15.70 17.0 11.8 10.4 9.3 7.2
Hermann 21.0 20.36 21.9 23.0 22.5 21.7 19.2799
WGUS83 KLSX 090232
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
932 PM CDT THU AUG 8 2013
...The flood warning continues for the following river in Missouri...
Missouri River
near Chamois
at Gasconade
at Hermann
.This flood warning is a result of 10 to 20 inches of rainfall across
southern and central Missouri since Monday and around 0.5 inches
forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than currently forecast could cause river levels to
rise even higher than predicted. The national weather service will
monitor this developing situation and issue follow up statements as
conditions or forecasts change.
Safety Message...never drive cars...trucks or sport utility vehicles
through flooded areas. the water may be too deep to allow for safe
passage.
This product along with additional weather and stream information is
available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx /lower
case/
&&
MOC027-151-100232-
/O.EXT.KLSX.FL.W.0187.130809T1800Z-130811T0600Z/
/CMSM7.1.ER.130809T1800Z.130809T1800Z.130809T1800Z.NO/
932 PM CDT THU AUG 8 2013
The Flood Warning continues for
the Missouri River near Chamois
* at 7 PM Thursday the stage was 15.2 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to crest near flood stage Friday.
* IMPACT...At 17.0 feet...Flood Stage: Lower lying bottom land
begins to flood.
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164 3871 9185
$$
MOC073-139-100231-
/O.EXT.KLSX.FL.W.0188.000000T0000Z-130811T0215Z/
/GSCM7.1.ER.130808T2026Z.130809T0100Z.130809T1415Z.NO/
932 PM CDT THU AUG 8 2013
The Flood Warning continues for
the Missouri River at Gasconade
* until Friday.
* at 8 PM Thursday the stage was 23.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river is currently cresting and is forecast to fall
below flood stage Friday morning.
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150
$$
MOC073-139-100231-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-130814T0032Z/
/HRNM7.1.ER.130809T0600Z.130810T1200Z.130813T0032Z.NO/
932 PM CDT THU AUG 8 2013
The Flood Warning continues for
the Missouri River at Hermann
* until Tuesday morning.
* at 8:30 PM Thursday the stage was 20.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to crest near 22.9 feet Saturday
morning and should fall below flood stage Monday evening.
* IMPACT...At 21.0 feet...Minor flooding of cropland begins,
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 08/09 08/10 08/11 08/12 08/13
Missouri River
Chamois 17.0 15.20 15.2 11.5 10.1 9.1 6.9
Gasconade 22.0 23.10 22.3 18.9 17.2 16.1 14.8
Hermann 21.0 20.53 21.8 22.9 22.5 21.8 19.1440
WGUS83 KLSX 091531
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1031 AM CDT FRI AUG 9 2013
...The flood warning continues for the following river in Missouri...
The Missouri River at
...Gasconade
...Hermann
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The national weather service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety Message...never drive cars...trucks or sport utility vehicles
through flooded areas. the water may be too deep to allow for safe
passage.
This product along with additional weather and stream information is
available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx /lower
case/
&&
MOC073-139-101531-
/O.EXT.KLSX.FL.W.0188.000000T0000Z-130811T0434Z/
/GSCM7.1.ER.130808T2026Z.130809T0100Z.130809T1634Z.NO/
1031 AM CDT FRI AUG 9 2013
The Flood Warning continues for
the Missouri River at Gasconade
* at 8 PM Thursday the stage was 23.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring.
* Forecast...the river will fall below flood stage this morning.
* IMPACT...At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* IMPACT...At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* IMPACT...At 22.0 feet...Minor flooding of cropland begins.
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150
$$
MOC073-139-101530-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-130813T1912Z/
/HRNM7.1.ER.130809T0543Z.130810T0000Z.130812T1912Z.NO/
1031 AM CDT FRI AUG 9 2013
The Flood Warning continues for
the Missouri River at Hermann
* at 9:30 AM Friday the stage was 22.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...the river will rise to near 23.0 feet by this evening.
* IMPACT...At 21.0 feet...Minor flooding of cropland begins...particularly
just north of the Highway 19 bridge along the Loutre River.
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 08/10 08/11 08/12 08/13 08/14
Missouri River
Gasconade 22.0 23.10 16.4 14.9 14.4 12.3 11.3
Hermann 21.0 22.53 22.7 21.8 21.4 18.9 16.0792
WGUS83 KLSX 100219
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
919 PM CDT FRI AUG 9 2013
...The flood warning continues for the following river in Missouri...
Missouri River at
Hermann
.This flood warning is a result of the extremely heavy rainfall that
occurred across southern and central Missouri earlier this week and
little to no additional rainfall forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The national weather service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety Message...never drive cars...trucks or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product along with additional weather and stream information is
available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx /lower
case/
&&
MOC073-139-110219-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-130812T0600Z/
/HRNM7.1.ER.130809T0543Z.130810T0600Z.130811T0600Z.NO/
919 PM CDT FRI AUG 9 2013
The Flood Warning continues for
the Missouri River at Hermann
* until Sunday morning.
* at 8:30 PM Friday the stage was 23.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river is currently cresting and is forecast to fall
below flood stage Saturday night.
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136
$$
&&
Fld Latest 7am forecast
LOCATION Stg Obs Stg 08/10 08/11 08/12 08/13 08/14
Missouri River
Hermann 21.0 23.29 23.1 20.3 18.0 15.9 12.9330
WGUS83 KLSX 101534
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1034 AM CDT SAT AUG 10 2013
...The flood warning continues for the following river in Missouri...
The Missouri River at
--Hermann
.This Flood Warning is a result of very heavy rainfall over central
and south missouri...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product along with additional weather and stream information is
available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-111534-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-130811T2200Z/
/HRNM7.1.ER.130809T0543Z.130810T0245Z.130810T2200Z.NO/
1034 AM CDT SAT AUG 10 2013
The Flood Warning continues for
the Missouri River at Hermann
* at 9:30 AM Saturday the stage was 22.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...the river will fall below flood stage by this afternoon.
* IMPACT...At 21.0 feet...Minor flooding of cropland begins...particularly
just north of the Highway 19 bridge along the Loutre River.
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136
$$
&&
Fld Latest 7am forecast
LOCATION Stg obs stg 08/11 08/12 08/13 08/14 08/15
Missouri River
Hermann 21.0 22.04 20.5 18.0 15.7 13.2 11.3092
WGUS83 KLSX 110234
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
934 PM CDT SAT AUG 10 2013
...The flood warning continues for the following river in Missouri...
Missouri River at
Hermann
.This flood warning is a result of the extremely heavy rainfall
across central and southern Missouri earlier this week and no
precipitation in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-120234-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-130812T0712Z/
/HRNM7.1.ER.130809T0543Z.130810T0245Z.130811T0712Z.NO/
934 PM CDT SAT AUG 10 2013
The Flood Warning continues for
the Missouri River at Hermann
* until Sunday morning.
* At 8:30 PM Saturday the stage was 21.2 feet.
* Flood stage is 21.0 feet.
* Forecast: The river is forecast to fall below flood stage tonight.
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136
$$
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/11 08/12 08/13 08/14 08/15
Missouri River
Hermann 21.0 21.21 20.6 18.4 16.1 13.6 11.1173
WGUS83 KLSX 111433
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
933 AM CDT SUN AUG 11 2013
...The flood warning is cancelled for the following river in
Missouri...
Missouri River at Hermann affecting Gasconade and Montgomery
Counties
.This will be the last statement issued regarding this flooding
event along the Missouri River at Hermann...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-111503-
/O.CAN.KLSX.FL.W.0186.000000T0000Z-130812T0712Z/
/HRNM7.1.ER.130809T0543Z.130810T0245Z.130811T0545Z.NO/
933 AM CDT SUN AUG 11 2013
The Flood Warning is cancelled for
the Missouri River at Hermann.
* At 8:30 AM Sunday the stage was 20.3 feet.
* Flood stage is 21.0 feet.
* The river fell below flood stage at 12:45 AM Sunday.
* Forecast: The river will continue to fall to 17.4 feet by Monday
morning.
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136
$$
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/12 08/13 08/14 08/15 08/16
Missouri River
Hermann 21.0 20.27 17.4 15.5 13.4 11.5 9.9What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Aug 7, 6:40 PM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Aug 7, 6:40 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 640 PM CDT WED AUG 7 2013 .SHORT TERM...(THROUGH LATE TONIGHT) ISSUED AT 306 PM CDT WED AUG 7 2013 COLD FRONT CONTINUES TO SLOWLY ADVANCE SOUTHEAST ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP ALONG/AHEAD OF THE BOUNDARY WHERE SUFFICIENT INSTABILITY HAS DEVELOPED. LACK OF ANY SYNOPTIC FORCING AND DECREASING DIURNAL INSTABILITY SHOULD KEEP COVERAGE ISOLATED THIS EVENING AND INTO THE FIRST FEW HOURS OF THE OVERNIGHT HOURS AS THE FRONT DIPS SOUTH. MODEL GUIDANCE SUGGESTS TONIGHTS MCS WILL IMPACT MAINLY SOUTHWEST MISSOURI BEFORE 12Z. HAVE MAINTAINED SOME LOW CHANCE POPS ACROSS THE FAR SOUTHERN CWA IN CASE IT PROPOGATES EAST FASTER THAN EXPECTED. TEMPERATURES WILL REMAIN SEASONAL WITH WINDS SHIFTING TO THE NORTH. CVKING .LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY) ISSUED AT 306 PM CDT WED AUG 7 2013 THE ACTIVE WEATHER PATTERN WILL CONTINUE AS A SERIES OF SHORTWAVES RIPPLE ACROSS THE REGION...INTERACTING WITH A BAROCLINIC ZONE WHICH MODELS AGREE WILL DEVELOP ACROSS ROUGHLY THE SOUTHERN THIRD OF MISSOURI AND INTO SOUTHERN ILLINOIS BY THURSDAY. WHILE THE FRINGES OF AN MCS ARE EXPECTED TO IMPACT THE SOUTHERNMOST TIER OF COUNTIES THURSDAY MORNING...HAVE CONTINUED POPS THURSDAY AFTERNOON GENERALLY ALONG AND SOUTH OF I-70 DUE TO DESTABLILZATION WITHIN THE VICINITY OF THE BAROCLINIC ZONE. THE RECENT SPC CONVECTIVE OUTLOOK FOR THURSDAY HAS REMOVED THE SLIGHT RISK FOR THE SOUTHERN HALF OF THE CWA...MAINTAINING THE FOCUS FOR THE MORE INTENSE STORMS AND MORE WIDESPREAD COVERAGE OVER SOUTHWEST MISSOURI. THE GREATEST CHANCE FOR WIDESPREAD PRECIPITATION OVER THE CWA THIS WEEK REMAINS ON THURSDAY NIGHT AND INTO FRIDAY. MODELS ARE IN GOOD CONSENSUS REGARDING YET ANOTHER MCS DEVELOPING OVER EASTERN KANSAS AND FAR WESTERN MISSOURI ON THE NOSE OF A SOUTHWESTERLY LOW LEVEL JET...WHICH IS THEN PROGGED TO MOVE EASTWARD ALONG THE BAROCLINIC ZONE ROUGHLY DOWN THE I-70 CORRIDOR IN MISSOURI AND ILLINOIS. THERE IS STILL A BIT OF QUESTION REGARDING THE EXACT PATH OF THIS MCS AS IT DEPENDS ON WHERE THE BAROCLINIC ZONE SETS UP...BUT AT THIS TIME ONLY THE NAM REMAINS AN OUTLIER AND CONTINUES TO SHUNT MUCH OF THE PRECIPITATION TO THE SOUTH. A SURFACE RIDGE BUILDING INTO THE REGION WILL GRADUALLY DECREASE THE PRECIPITATION CHANCES FROM NORTH TO SOUTH BY THE BEGINNING OF THE WEEKEND...THOUGH THERE MAY BE SOME LINGERING SHOWERS AND THUNDERSTORMS OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS AS THE BAROCLINIC ZONE LOOKS TO LINGER THROUGH SUNDAY. BY EARLY NEXT WEEK...WE WILL ONCE AGAIN BE LOCKED INTO A NORTHWEST FLOW REGIME...THUS THE CHANCES OF PRECIPITATION WILL CONTINUE. HAVE GONE AHEAD AND KEPT SOME SLIGHT/LOW CHANCE POPS MONDAY THROUGH TUESDAY NIGHT ACROSS MUCH OF THE CWA. OTHERWISE...TEMPERATURES WILL REMAIN A BIT ON THE COOL SIDE...WITH HIGHS IN THE UPPER 70S TO LOW TO MID 80S AND LOWS IN THE 60S TO LOW 70S THROUGH THE PERIOD. JP && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 640 PM CDT WED AUG 7 2013 VFR CONDITIONS...OUTSIDE OF TSRA...TO PREVAIL THRU THE VALID PERIOD. A CDFNT...MOVING SLOWER THAN THOUGHT 24HRS AGO...IS PUSHING THRU W-CNTRL MO TO CNTRL IL...AND HAS GENERATED SCT TSRA ALONG IT. THIS TSRA HAS BEEN WEAKENING AND IS EXPECTED TO DISSIPATE SHORTLY AFTER SUNSET...BUT NOT BEFORE IT SLIDES INTO THE VICINITY OF KCOU AND HAVE ADDED VCSH FOR NOW. OTHERWISE...WILL RESET FOR THE NEXT ANTICIPATED PCPN EVENT THURSDAY NIGHT BEYOND THE VALID PERIOD. SFC WNDS TO BECOME LIGHT AND VARIABLE EARLY THIS EVENING...AND STRENGTHEN A TAD OUT OF THE NE EITHER LATE TONIGHT OR THURSDAY MORNING. THERE IS SOME FOG POTENTIAL OVER A WIDESPREAD AREA TONIGHT...WITH THE GREATEST FOR IFR VSBYS IN STL METRO... WHILE FURTHER NW...DRYING FROM AIR BEHIND CDFNT SHOULD KEEP THE WORST VSBYS IN MVFR RANGE. IF DRYING IS SLOWER TO PUSH S THOUGH... COULD SEE IFR THERE AS WELL...ESPECIALLY IN KCOU. SPECIFICS FOR KSTL...VFR CONDITIONS TO PREVAIL THRU THE PERIOD... SFC WNDS LIGHT AND VARIABLE EARLY BECOMING NE ON THURSDAY...SHOULD BE TOO WARM FOR FOG. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Aug 7, 4:11 PM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 411 PM CDT WED AUG 7 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 411 PM CDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AS A COLD FRONT MOVES SOUTH THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE GASCONADE RIVER AT RICH FOUNTAIN IS FORECAST TO RISE TO 33.4 FEET LATE THURSDAY NIGHT. THIS WOULD BREAK THE PREVIOUS RECORD CREST OF 33.3 FEET SET ON DECEMBER 6 1982. FOR ADDITIONAL INFORMATION PLEASE SEE APPROPRIATE FLOOD STATEMENT. THUNDERSTORM CHANCES WILL REMAIN QUITE HIGH ACROSS THE ENTIRE REGION THURSDAY THROUGH FRIDAY...WITH LESSER CHANCES LINGERING OVER SOUTHERN AND CENTRAL MISSOURI SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT PRECIPITATION AMOUNTS OVER 2 INCHES TO THE NATIONAL WEATHER SERVICE. JP
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:57 PM CDT | River Flood Warning | LSX | Reynolds | 34 hr |
| Aug 8, 8:46 AM CDT | River Flood Warning | LSX | Callaway, Osage | 46 hr |
| Aug 8, 8:46 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 55 hr |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.